# SDR USAA2014080500004

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 18,210 hours, 6,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Part serial: 3050
- Condition: Low Pressure
- Location: L2 Door
- Part time: 18,210 hours, 6,175 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL READS CHECK SLIDE PRESS 2L.  CHARGED 2L DOOR IAW AMM 52-10-00-614-001-A.
